MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 16FR X 1.7CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716170
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the tube was inserted on (b)(6) 2022 and the valve was found to be leaking.The tube was removed on (b)(6) 2023.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition reported by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Based on the present information, and since no photo sample was provided and no actual sample was received; a possible root cause cannot be determined.The reported complaint could not be confirmed nor related to a manufacturing process.Based on historical review, a formal corrective/preventative action capa was generated to the supplier (scar) as corrective action of reported condition.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition reported by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One sample from was received for evaluation.A visual inspection and functional test was performed according to product specifications whereas 3 ml.Of water was placed into the balloon and initially, no leak was observed the balloon however after it was left inflated for 2 days, when removing the liquid only 2 ml of water was recovered; a leak defect was confirmed.The affected component is produced by an external supplier; our assembly process only consists of a pick and place operation for this material.Based on historical review, a formal corrective/preventative action capa was generated to the supplier (scar) as corrective action of reported condition.The results of the investigation will be documented through the capa.

Brand Name
BALLOON SLG 16FR X 1.7CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16631865
Report Number9612030-2023-03656
Device Sequence Number5334522
Product Code KNT
UDI-Device Identifier10884521010994
UDI-Public10884521010994
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716170
Device Catalogue Number716170
Device Lot Number2121525764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
03/16/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/12/2023
07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown